# SDR KBMA88646

- Difficulty date: February 18, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 064105430
- Part serial: 22467
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,474 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF INOPERATIVE, COMES ON ONLY WHEN VOLUME IS ALL THE WAY DOWN.
